# SDR SWAA042760

- Difficulty date: September 22, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 70,317 hours, 61,405 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L2 & R2 Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND 2 EACH DOOR EVAC SLIDES OUT OF ADJUST AT THE L2 AND R2 DOORS.  ADJUSTED BOTH L2 AND R2 DOOR EVAC SLIDES PER MM.
